Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Eye Problems Related To Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Understanding HIV-Related Lab Tests II: Viral Load, Resistance and Tropism

...cell test (see sheet called Understanding CD4 Cells and CD4 Cell Tests ) Overall Health How your body systems are functioning If you have side effects from the drugs If you are having problems that are not related to HIV Examples of lab tests: complete blood count, blood chemistry (seesheet called Understanding Lab Tests I ) HIV Illness How HIV is responding to the drugs you are taking Which drugs to use ...
Ask the Experts

vision disturbance

I was diagnosed as being hiv+ in aid status 6 months ago. Sometimes it seems as if I have a film over my eyes and my eyes are tired and read all the time and they hurt alot. Could this be due to the disease. My cd4 is now 225 and my viral load is...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...contributing factor so need a direct assessment. With a CD4 count > 200 on treatment the chances are that the problem is not AIDS-related. KH Read more »

tiny pimple like red spots around my eyes

Im a 40 year old male who first tested HIV+ in November 2007, with a CD4% of 11% and VL of 56000. Was tested again 10 weeks later in February 2008 with CD4% of 10% and VL of 175000. I started treatment immediately, with Sustiva + Viread +...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Andrew,Unfortunately I cannot diagnose the cause of your "red spots" over the Internet without the benefit of an examination. Could they be related to HIV? Certainly it's possible. If the dermatologist you saw was unable to diagnose the problem,... Read more »

hiv and eye problems

I have been recently diagnosed with hiv, and since then I have had intermittant times when my eyes become irritated/watery and/or sort of scratchy. I have no vision problems, and this does not happen during specific activities i.e. driving,compter...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...non-HIV causes. For patients with lower CD4 counts (< 200) we generally get a good baseline eye exam to look for HIV-related eye problems. Symptoms as you describe are often due to allergic reactions or other eye irritants. KH Read more »

relation b/w diabetes and HIV infection

I have a friend of mine who is HIV positive and now his CD4 count is 750 which was increased from 150. He has a CMV infection of his eye. My question is that is diabetes common in HIV positive patients with this CD4 count? If yes, what do you...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...changing the antiviral treatments does not do the trick). This being said, it would be important to carefully screen anyone with eye problems (such as CMV) for diabetes. This is because diabetes can affect the eyes and it is important to make... Read more »
Articles
The Well Project

Understanding HIV-Related Lab Tests I: Complete Blood Count and Blood Chemistry

...your body systems are functioning If you have side effects from the drugs If you are having problems that are not related to HIV Examples of lab tests: complete blood count, blood chemistry (explained in this sheet) The... Read more »
The Well Project

Understanding HIV-Related Clinical Trials

...Components of Clinical Trials The Stages of Treatment Trials Should I Participate in a Clinical Trial? Clinical Trials and HIV+ Women What Are Clinical Trials? The term clinical trial is used to describe many different types of... Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...medications, over-the-counter drugs such as Tylenol (acetaminophen), repeated use of antibiotics, or exposure to chemicals AIDS related opportunistic infections (OIs) such as MAC (mycobacterium avium complex), TB (tuberculosis), CMV... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...effect. If they continue or get worse, it may be a sign that you have an infection, especially if you also have a fever. Some AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis ... Read more »
Connect With Others

eyes ,lights and mucous

Posted by sugar, 2 Replies
...painful ,especially when bright lights and they stay red. I have mucous in my chest and my doc says nothing is wrong can anyone relate. I have been on atripila for a little over 2 years . I have hep c..but none of this is related to the diseases... Read more »

eye pain

Posted by Anonymous, 1 Reply
...Hello people, I have a questions, i have been mild eye pain/pressure for a few weeks now. I dont think its sinuses but i dont know. its kinda behind the eye. No vision problems or anything Read more »

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
...i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months and months....i'm Read more »

I've had EVERY symptom related to HIV so depressed

Posted by Anonymous, 21 Replies
...the past year and I'm hoping to God that it's something else because i'm scared to death to get tested to find out that I'm HIV positive. I've had white tongue, swollen lymph nodes in my throat, diarrhea, abnormal abdominal problems, night... Read more »